# SDR FDEA201102180607

- Difficulty date: February 18, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 69,269 hours, 28,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, AFTER PUTTING GEAR HANDLE DOWN AND WAITING TWICE THE NORMAL TIME FOR GREEN  INDICATION, ALL 3 GEAR WERE STILL RED, HANDLE WAS CHECKED IN AND HYDRO QTY AND PRESSURE WERE BOTH  GOOD.  ELECTED TO CYCLE GEAR AFTER A LONG PAUSE AGAIN, THE GEAR FINALLY CAME DOWN.  UNEVENTFUL LANDING.  RIGGED LANDING GEAR CONTROL MECHANISM REF AMM 32-31-02-2  AND PERFORMED GEAR SWING REF AMM 32-30-00-5. GEAR HANDLE AND SWING OPS CHECK GOOD, NO FAULTS NOTED.
